Kazan Federal University Digital Repository

Paranormal measurable operators affiliated with a semifinite von Neumann algebra

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Бикчентаев Айрат Мидхатович
dc.date.accessioned 2018-08-01T10:12:40Z
dc.date.available 2018-08-01T10:12:40Z
dc.date.issued 2018
dc.identifier.citation Bikchentaev A.M. Paranormal measurable operators affiliated with a semifinite von Neumann algebra / A.M. Bikchentaev // Lobachevskii J. Math. - 2018. - V. 39, no 6. - P. 731-741.
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/131887
dc.description.abstract We investigate paranormal measurable operators affiliated with a semifinite von Neumann algebra
dc.language.iso ru
dc.relation.ispartofseries Lobashevskii Journal of Mathematics
dc.rights открытый доступ
dc.subject Hilbert space
dc.subject von Neumann algebra
dc.subject normal semifinite trace
dc.subject measurable operator
dc.subject paranormal operator
dc.subject measure topology
dc.subject.other Математика
dc.title Paranormal measurable operators affiliated with a semifinite von Neumann algebra
dc.type Article
dc.contributor.org Институт математики и механики им.Н.И.Лобачевского
dc.description.pages
dc.relation.ispartofseries-issue 6
dc.relation.ispartofseries-volume 39
dc.pub-id 183860


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account